# SDR 06FDEA1786

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT LT ELEVATOR INBOARD UPPER SURFACE WAS ACCOMPLISHED IAW SRM 55-20-3 FIG 1 PAGE 1, BASED ON AN EXTERNAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBER, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
